Department of Mathematical Sciences

Organisation profile

 

 
  1. 2019
  2. E-pub ahead of print

    Derived completion for comodules. / Barthel, Tobias; Heard, Drew; Valenzuela, Gabriel.

    In: Manuscripta Mathematica, 01.01.2019.

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. Published

    On the comparison of stable and unstable P-completion. / Barthel, Tobias; Bousfield, A. K.

    In: Proceedings of the American Mathematical Society, Vol. 147, No. 2, 2019, p. 897-908.

    Research output: Contribution to journalJournal articleResearchpeer-review

  4. Published

    Parisian types of ruin probabilities for a class of dependent risk-reserve processes. / Bladt, Mogens; Nielsen, Bo Friis; Peralta, Oscar.

    In: Scandinavian Actuarial Journal, Vol. 2019, No. 1, 02.01.2019, p. 32-61.

    Research output: Contribution to journalJournal articleResearchpeer-review

  5. Submitted

    Global model structures for -modules. / Böhme, Benjamin.

    In: Homology, Homotopy and Applications, 2019.

    Research output: Contribution to journalJournal articleResearchpeer-review

  6. Published

    On the complete boundedness of the Schur block product. / Christensen, Erik.

    In: Proceedings of the American Mathematical Society, Vol. 147, No. 2, 2019, p. 523-532.

    Research output: Contribution to journalJournal articleResearchpeer-review

  7. E-pub ahead of print

    Experience rating in the classic Markov chain life insurance setting : An empirical Bayes and multivariate frailty approach. / Furrer, Christian.

    In: European Actuarial Journal, 2019.

    Research output: Contribution to journalJournal articleResearchpeer-review

  8. Published

    Langevin diffusions on the torus : estimation and applications. / García-Portugués, Eduardo; Sørensen, Michael; Mardia, Kanti V.; Hamelryck, Thomas.

    In: Statistics and Computing, 2019, p. 1-22.

    Research output: Contribution to journalJournal articleResearchpeer-review

  9. Published

    The CHF/EUR exchange rate during the Swiss National Bank's minimum exchange rate policy : a latent likelihood approach. / Hanke, Michael; Poulsen, Rolf; Weissensteiner, Alex.

    In: Quantitative Finance, Vol. 19, No. 1, 02.01.2019, p. 1-11.

    Research output: Contribution to journalJournal articleResearchpeer-review

  10. E-pub ahead of print

    The Balmer spectrum of the equivariant homotopy category of a finite abelian group. / Hausmann, Markus; Barthel, Tobias; Naumann, Niko; Nikolaus, Thomas; Noel, Justin; Stapleton, Nathaniel.

    In: Inventiones Mathematicae, 15.12.2019.

    Research output: Contribution to journalJournal articleResearchpeer-review

  11. Published

    Organic cropping practice decreases pest abundance and positively influences predator-prey interactions. / Jacobsen, Stine K.; Moraes, Gilberto J.; Sørensen, Helle; Sigsgaard, Lene.

    In: Agriculture, Ecosystems and Environment, Vol. 272, 2019, p. 1-9.

    Research output: Contribution to journalJournal articleResearchpeer-review

Previous 1 2 3 4 5 6 7 8 ...329 Next